Paracodol 32

Paracodol 32

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 31933

Availability: In stock

£5.18
OR
  • Contains paracetamol and codeine
  • Strong pain relief without prescription
  • Dissolvable tablets
  • Absorbed quickly
  • Suitable for those aged 12 and over
Description

Details

Paracodol Tablets contain both codeine (8mg) and paracetamol (500mg) making it one of the strongest painkillers available
Ingredients

Ingredients

Multiple Active Ingredients:

Each effervescent table contains: Paracetamol 500mg and Codeine Phosphate 8mg.

Inactive Ingredients:

Povidone, sodium hydrogen carbonate, anhydrous sodium carbonate, anhydrous citric acid, mannitol, saccharin sodium, sodium docusate, sodium benzoate.

Active ingredients
Paracetamol , Codeine Phosphate

Directions

Directions

How to Use
Please read the enclosed leaflet carefully before use.

For oral use.

Dissolve tablets in water before taking.

Adults and children over 12 years: 1-2 tablets every 4-6 hours with a maximum of 8 tablets a day.

Not to be given to children under 12 years.

Warning: Do not exceed the stated dose.

If symptoms persist for more than 3 days consult your doctor.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)